Go to Home Page
Main Message Board | Treatment Discussions | Polls | MC FAQs | Recipes | Information Sites | Medication Info | Diet Info | Jokes | Photo Gallery
  Username:    Password:      Remember me       
MICROSCOPIC COLITIS SUPPORT Forum Index

You can get your life back
MICROSCOPIC COLITIS SUPPORT
Discussion and Support Forum for Collagenous Colitis, Lymphocytic Colitis, Microscopic Colitis, Mastocytic Enterocolitis, and Related Issues

MICROSCOPIC COLITIS SUPPORT Forum IndexVisit the Microscopic Colitis Foundation Website
 

The only comprehensive book ever written about Microscopic Colitis
Can be ordered at any bookstore or library
 FAQFAQ  RulesRules   SearchSearch   MemberlistMemberlist   UsergroupsUsergroups  ChatChat   RegisterRegister 
 ProfileProfile   Log in to check your private messagesLog in to check your private messages   Log inLog in 
 World Time Clock--Time ZonesPotty People T-ShirtsPrivacy Policy
Google
SearchSearch The Archives of This Discussion Board
Dropping from 9mg to 6 mg Budesonide - Feeling Foggy

 
Post new topic   Reply to topic       MICROSCOPIC COLITIS SUPPORT Forum Index -> Personal Experiences with Medications
 View previous topic :: View next topic  
Author Message
Pam V

unknown IP

Joined: 11 Jun 2017
Posts: 23
User's local time:
2017 Aug 24 - 1:59 AM


Food Intolerances : I don't know yet...
Location: Boston, MA

PostPosted: Fri Jun 16, 2017 10:49 am    Post subject: Dropping from 9mg to 6 mg Budesonide - Feeling Foggy Reply with quote

I'm wondering if it's "normal" to feel a bit of brain fog and mild dizziness when you start reducing your daily intake of budesonide. I saw my GI yesterday - the first time since being diagnosed post colonoscopy. I have been on 9 mg Budesonide for just under a month. I read the MC book cover to cover when it arrived last Saturday so I went into my appt with the hope of being able to taper off Budesonide over a long period. My GI seemed happy that I have found an online support group and said she has no problem if I do a slow tapering over 6 months or so. She's kind of leaving it up to me.... She suggested that I drop to 6 mg as, although I wouldn't say I'm "norman" every day, things have been much better.

Today, (day 2 of reduction to 6 mg), I am feeling pretty "foggy".... - is it normal to have a few days of dizziness, fogginess, when reducing Budesonide?

I've ordered some Magnesium from IHerb (Magnesiumm Biglycinate) and have upped my Vit D. Any suggestions are welcome.

Thank-you so much,

Pam
Back to top
tex
Site Admin
Site Admin


Joined: 24 May 2005

Posts: 30302
User's local time:
2017 Aug 24 - 12:59 AM


Food Intolerances : Gluten, casein, soy, and avenin, (avenin is the prolamin in oats, which is equivalent to the gluten in wheat), beef, grapes, peanuts, cashews, almonds, (but nut butters seem OK except for peanuts), citric acid, chocolate, and agar.
Location: Central Texas

PostPosted: Fri Jun 16, 2017 12:24 pm    Post subject: Reply with quote

Hi Pam,

No, I don't believe those are symptoms that normally develop upon lowering the dose of budesonide. If someone else has experienced them, hopefully they will post. Dizziness might possibly be a withdrawal symptom if you have been on budesonide or some other corticosteroid for a long time, but short or medium-term use shouldn't cause that symptom. I wonder if you might have picked up some sort of virus recently.

In most cases, if dizziness or other neurological symptoms are going to show up, they do so when a budesonide treatment is started (not when it's ended). That said, the brain fog is a symptom of MC, so it might appear when a dose of budesonide is reduced (if it's reduced prematurely, and that causes MC to relapse.) Are you taking any Imodium? It's somewhat uncommon, but Imodium can cause dizziness. It causes dizziness for me. If that should apply to you, lowering a budesonide dose could have allowed that dizziness to become noticeable.

Tex
_________________
cowboy

It is suspected that some of the hardest material known to science can be found in the skulls of GI specialists who insist that diet has nothing to do with the treatment of microscopic colitis.
Back to top
Gabes-Apg
Emperor Penguin
Emperor Penguin


Joined: 21 Dec 2009

Posts: 7015
User's local time:
2017 Aug 24 - 4:59 PM


Food Intolerances : Gluten, Yeast, Caesin, Soy, salad/raw veges and fruit
Location: Hunter Valley NSW Australia

PostPosted: Sat Jun 17, 2017 1:57 pm    Post subject: Reply with quote

I never used steroids, for me brain fog was related more to inflammatory foods and being low in key nutrients like Magnesium and B12.

what is your current eating/drinking plan?
what supplements are you taking?
do you take any other medications?
_________________
Gabes Ryan

"Anything that contradicts experience and logic should be abandoned"
Dalai Lama
Back to top
Display posts from previous:   
Post new topic      Reply to topic    MICROSCOPIC COLITIS SUPPORT Forum Index -> Personal Experiences with Medications All times are GMT - 6 Hours
Page 1 of 1

 
Jump to:  
You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot vote in polls in this forum

Remove cookies set by this forum

Search online dictionaries
(Powered by OneLook® Dictionary Search)
Enter word or phrase:
Enter a word to search for dictionary web sites that include that word.
Enter a pattern consisting of letters and wildcards to search for words.
Valid wildcards are * (matches multiple letters) and ? (matches one letter).
Locations of visitors to this page


Powered by phpBB © 2001, 2005 phpBB Group
IP Country Flag 2.9.6b © 2005, 2008 - 3Di (aka 3D)

Copyright 20052017 perskyfarms.com, All Rights Reserved

Copyright Notice: The material on this site is copyrighted by perskyfarms.com, and it is protected from unauthorized copying and dissemination by United States copyright law, trademark law, international conventions, and other intellectual property laws. This copyright protection also extends to any and all images, found on any and all pages of this site.

Please contact us at this address for permission, if you wish to use any material on this website for any commercial or public purpose.

We have made a good faith effort not to violate any copyright. If we have unknowingly done so, please contact the site administrator, at this address, and the issue will be promptly corrected.

Disclaimer: The information contained within this site is intended solely for general educational purposes, and is not intended, nor implied, to be a substitute for professional medical advice relative to your specific medical condition or question. Anyone who chooses to use any information found here, does so at his or her own risk. Always seek the advice of your physician or other health care provider for any questions you may have regarding your medical condition. Only your physician can provide specific diagnoses and therapies. By using this site you agree to the following terms and conditions:

Certain members of this discussion board are practicing medical professionals. They are not here to offer medial advice, they are here because they have been diagnosed with microsopic colitis, and they are interested in sharing their own personal experiences concerning the disease, and learning from others in all walks of life, who also have to deal with these issues. If you have any questions or concerns regarding your health, you should consult with your own doctor, or medial professional.

If you think you may have a medical emergency, call your doctor, or 911, immediately. The members of this board, regardless of whether or not they are medical professionals, cannot respond to issues requiring urgent medical attention. Please note that no legal action can be taken by any user of this site, as a result of any information found here, and that none of the parties involved, neither individually, nor collectively, nor the owner of this site, can be held responsible for any information offered in the course of discussions, regardless of circumstances, whether those discussions are in a public or private form, and regardless of whether of not any of the parties involved are professionals. Remember that this discussion board is not intended to be a replacement for a consultation with your doctor or other medical professonal, it is intended as a sharing of knowledge and information from the research and personal experience of the members of this discussion board.

This site does not recommend or endorse any specific tests, products, procedures, opinions, or other information that may be mentioned anywhere on this site. Reliance on any information provided here is solely at your own risk.

Main Message Board | Treatment Discussions | Polls | MC FAQs | Recipes | Information Sites | Medication Info | Diet Info | Jokes | Photo Gallery